# SDR KCSA202211071189

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 94,067 hours, 25,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1275 Lbl 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF W/O 100081853 ADDITIONAL CORROSION FOUND ON PANEL IN AFT CARGO COMPARTMENT AT STA 1275 LBL 33.15. TRANSFERRED FROM LOG BOOK 100081875
